# SDR AWXA9700473

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 907
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON STR 27 LT, BS 907 ON FWD SIDE OF FRAME AT SPLICE O/B SIDE.  REPAIRED STRINGER FROM BS 883 - 939 PER SRM 51-10-03 AND REPAIRED FRAME AT BS 907 PER SRM 51-40-02.
